Download this article
Download this article For screen
For printing
Recent Issues

Volume 29
Issue 5, 2251–2782
Issue 4, 1693–2250
Issue 3, 1115–1691
Issue 2, 549–1114
Issue 1, 1–548

Volume 28, 9 issues

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
 
Author index
To appear
 
Other MSP journals
$L$–space knots have no essential Conway spheres

Tye Lidman, Allison H Moore and Claudius Zibrowius

Geometry & Topology 26 (2022) 2065–2102
Bibliography
1 K L Baker, A H Moore, Montesinos knots, Hopf plumbings, and L–space surgeries, J. Math. Soc. Japan 70 (2018) 95 MR3750269
2 K L Baker, K Motegi, Seifert vs. slice genera of knots in twist families and a characterization of braid axes, Proc. Lond. Math. Soc. 119 (2019) 1493 MR3977881
3 J Baldwin, D S Vela-Vick, A note on the knot Floer homology of fibered knots, Algebr. Geom. Topol. 18 (2018) 3669 MR3868231
4 J H Conway, An enumeration of knots and links, and some of their algebraic properties, from: "Computational problems in abstract algebra" (editor J Leech), Pergamon (1970) 329 MR0258014
5 D Gabai, U Oertel, Essential laminations in 3–manifolds, Ann. of Math. 130 (1989) 41 MR1005607
6 P Ghiggini, Knot Floer homology detects genus-one fibred knots, Amer. J. Math. 130 (2008) 1151 MR2450204
7 J Hanselman, J Rasmussen, L Watson, Bordered Floer homology for manifolds with torus boundary via immersed curves, preprint (2016) arXiv:1604.03466
8 C Hayashi, H Matsuda, M Ozawa, Tangle decompositions of satellite knots, Rev. Mat. Complut. 12 (1999) 417 MR1740467
9 M Hedden, L Watson, On the geography and botany of knot Floer homology, Selecta Math. 24 (2018) 997 MR3782416
10 J Hom, Satellite knots and L–space surgeries, Bull. Lond. Math. Soc. 48 (2016) 771 MR3556360
11 A Juhász, Holomorphic discs and sutured manifolds, Algebr. Geom. Topol. 6 (2006) 1429 MR2253454
12 A Juhász, Floer homology and surface decompositions, Geom. Topol. 12 (2008) 299 MR2390347
13 A Kotelskiy, L Watson, C Zibrowius, Thin links and Conway spheres, preprint (2021) arXiv:2105.06308
14 D Krcatovich, The reduced knot Floer complex, Topology Appl. 194 (2015) 171 MR3404612
15 P Kronheimer, T Mrowka, P Ozsváth, Z Szabó, Monopoles and lens space surgeries, Ann. of Math. 165 (2007) 457 MR2299739
16 T Lidman, A H Moore, Pretzel knots with L–space surgeries, Michigan Math. J. 65 (2016) 105 MR3466818
17 C Manolescu, An introduction to knot Floer homology, from: "Physics and mathematics of link homology" (editors S Gukov, M Khovanov, J Walcher), Contemp. Math. 680, Amer. Math. Soc. (2016) 99 MR3591644
18 Y Ni, Knot Floer homology detects fibred knots, Invent. Math. 170 (2007) 577 MR2357503
19 P S Ozsváth, A I Stipsicz, Z Szabó, Concordance homomorphisms from knot Floer homology, Adv. Math. 315 (2017) 366 MR3667589
20 P Ozsváth, Z Szabó, Knot Floer homology and the four-ball genus, Geom. Topol. 7 (2003) 615 MR2026543
21 P Ozsváth, Z Szabó, Holomorphic disks and genus bounds, Geom. Topol. 8 (2004) 311 MR2023281
22 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
23 P Ozsváth, Z Szabó, On knot Floer homology and lens space surgeries, Topology 44 (2005) 1281 MR2168576
24 P Ozsváth, Z Szabó, Holomorphic disks, link invariants and the multi-variable Alexander polynomial, Algebr. Geom. Topol. 8 (2008) 615 MR2443092
25 P S Ozsváth, Z Szabó, Knot Floer homology and rational surgeries, Algebr. Geom. Topol. 11 (2011) 1 MR2764036
26 L Paoluzzi, Hyperbolic knots and cyclic branched covers, Publ. Mat. 49 (2005) 257 MR2177068
27 Y Q Wu, Dehn surgery on arborescent knots, J. Differential Geom. 43 (1996) 171 MR1424423
28 R Zarev, Bordered Floer homology for sutured manifolds, preprint (2009) arXiv:0908.1106
29 C B Zibrowius, Kauffman states and Heegaard diagrams for tangles, Algebr. Geom. Topol. 19 (2019) 2233 MR4023317
30 C Zibrowius, On symmetries of peculiar modules ; or, δ–graded link Floer homology is mutation invariant, (2019) arXiv:1909.04267
31 C Zibrowius, Peculiar modules for 4–ended tangles, J. Topol. 13 (2020) 77 MR3999673